Itchy Skin Easily Itches To Redness?
, initially my facial skin was normal and maybe because of too much exfoliation, my skin had irritations such as scaling, itching, and redness. But after I went to the general practitioner, I was given the drug Mofacort. After using Mofacort morning and night as suggested by my dermatologist thinning and still sometimes appear irritations such as scaly, itchy, and reddened I usually still use Mofacort only at night, healed a few days later the irritation appeared again. What do you think I should do?
Hello, thank you for asking at HealthReplies.com
It seems that what you mean is a drug with a trademark whose content is dexamethasone. Dexamethasone is an anti-inflammatory class of drugs. This drug is used to treat allergic reactions or irritations. Works by inhibiting the formation of inflammatory cells, so as to minimize the symptoms of inflammatory reactions such as itching, redness, dry skin, scaling and others.
In your case, you should avoid using any facial products. You just wash your face a maximum of 2 times a day, especially when from activities outside the home. Use sunscreen before noon to dusk. A week after, your facial skin will return to normal. Red and scaly skin will improve. Because every day the human skin will experience growth and change of the epithelial layer, called the reepithelization process.
To help the process of reepitelization, consume food supplements that contain vitamins A, C and E. Also consume natural foods that contain these vitamins. If you feel itchiness on your face, don't scratch it, just take over the counter anti-itching pills.
If the complaint doesn't improve, consult a dermatologist.
Thus hopefully useful.